Anadin Extra (16 Caplets) - Caidr
Back
HomeShop
Caidr
Cart
Search
Menu

Categories

Clear
collapse icon
Coronavirus
Analgesics
Women's Health
Eye Care
Ear Care
Allergy or Cold
Gastrointestinal
Travel
Miscellaneous
Skincare
Oral Health
Upper GI
Testing Kits
Bundles

Conditions

Clear
collapse icon
Search
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
ADHD as an adult
ADHD in children
Abdominal aortic aneurysm (AAA) screening
Abdominal pain
Abortion services
Absence seizures
Achilles tendinopathy
Achilles tendon rupture
See more

Filters

Clear

Price range

£
£
Search
Anadin Extra (16 Caplets)
Anadin Extra (16 Caplets)
Anadin Extra (16 Caplets)
Anadin Extra (16 Caplets)
Anadin Extra (16 Caplets)
Anadin Extra (16 Caplets)
Anadin Extra (16 Caplets)

Anadin Extra (16 Caplets)

Total: £2.29
Decrease
1
Increase
Warning Icon
Quantity restriction

Product Information

These caplets contain a powerful combination of pain-relieving ingredients that work quickly to help you feel restored and let you get on with your day.

What Anadin Extra can be used for:

Anadin Extra caplets are ideal when in need of quick and effective pain relief. They can help treat mild to moderate pain including headaches, toothache, period pains, muscular aches, sprains, and symptoms of cold and flu.

Dosage instructions

For oral administration and short-term use only.

Adults, the elderly and young persons aged over 16: The minimum effective dose should be used for the shortest time necessary to relieve symptoms.

  • Take 2 caplets up to 4 times a day, as required.
  • The caplets should be taken with water.
  • Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose.
  • Do not take more than 8 caplets in any 24 hour period.
  • Do not give to children aged under 16 years, unless on the advice of a doctor.

Ingredients

  • Active Ingredients: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg.
  • Also Contains maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E646), polyethylene glycol, pregelatinised starch and povidone.

Warnings or Restrictions

Do not take Anadin Extra if:

  • You are allergic to aspirin, other NSAIDs or any of the other ingredients in Anadin Extra.
  • You have or have ever had a stomach ulcer, perforation or bleeding.
  • You suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin.
  • You are breastfeeding.

Ask your doctor or pharmacist before taking Anadin Extra if you are pregnant, asthmatic, or if you have kidney, liver or blood disease.

  • Not suitable for children under 16 years of age.
  • Do not take with any other paracetamol-containing products.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Taking other medicines

  • Please speak to your doctor or pharmacist before taking Anadin Extra if you are taking any other medicines (prescribed or otherwise). This is because the ingredients in Anadin Extra can affect many other medicines.
  • In particular, do not use this medicine if you are taking medicines that reduce blood clotting (warfarin) or for the treatment of gout (sulfinpyrazone, or probenecid).

Always read the patient information leaflet enclosed with the medicine.

Newsletter icon
Subscribe to our Newsletter
to get monthly notified about our latest health and wellness topics.
Subscribe